# SDR VTZA97565

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- System (JASC): 2170 · Humidity Control System
- Part: Water Sock
- Part number: 4935C120
- Condition: Dirty
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6292 - BWI-JFK - DURING CLIMB, AIRCRAFT MADE A UNSCHEDULED LANDING AT BWI DUE TO SMOKE IN CABIN ON CLIMB-OUT.  MAINTENANCE INSPECTED AND FOUND DIRTY WATER SOCK ON LEFT ACM.  MAINTENANCE REMOVED AND REPLACED WATER SOCK OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
